Universidad Complutense de Madrid
E-Prints Complutense

Logarithmic Interpolation Spaces Between Quasi-Banach Spaces

Impacto

Downloads

Downloads per month over past year

Cobos, Fernando and Fernández-Cabrera, Luz M. and Manzano, Antonio and Martinez, Antón (2007) Logarithmic Interpolation Spaces Between Quasi-Banach Spaces. Zeitschrift Fur Analysis Und Ihre Anwendungen, 26 (1). pp. 65-86. ISSN 0232-2064

[img] PDF
Restringido a Repository staff only

203kB

Official URL: http://www.ems-ph.org/journals/show_abstract.php?issn=0232-


URLURL Type
http://www.ems-ph.orgPublisher


Abstract

Let A0 and A1 be quasi-Banach spaces with A0 ,! A1. By means of a direct approach, we show that the interpolation spaces on (A0;A1) generated by the function parameter tµ(1 + j log tj)¡b can be expressed in terms of classical real inter-polation spaces. Applications are given to Zygmund spaces Lp(log L)b(­), Lorentz-Zygmund function spaces and operator spaces de¯ned by using approximation num-
bers.


Item Type:Article
Uncontrolled Keywords:Operator Ideals; Sobolev Spaces; Orlicz Spaces; Parameter; Entropy; Logarithmic Interpolation Spaces; Real Interpolation with a Parameter Function; Zygmund Function Spaces; Lorentz-Zygmund function spaces; Mathematics; Multidisciplinary Sciences
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:14986
Deposited On:25 Apr 2012 09:09
Last Modified:14 Jun 2018 13:35

Origin of downloads

Repository Staff Only: item control page